# SDR QMLA2016090416102

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- Aircraft time: 11,158 hours, 44,672 cycles
- Engine: Lyc LTS101*
- Engine time: 21,875 hours, 18,467 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED INTERMITTENTLY.
